# SDR AUS20020426

- Difficulty date: April 29, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Rroyce RB211524*
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Part number: 311T21021
- Condition: Cracked
- Location: Nr 1 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 STRUT, MIDSPAR FUSE PIN CRACKED LONGITUDINALLY INSIDE THE BORE OF THE PIN. CRACK LENGTH APPROXIMATELY 30.48MM (1.2IN). FOUND DURING INSPECTION IAW AD/B767/78.
